BibTeX record journals/ijcm/AlvinoUSPF07

download as .bib file

@article{DBLP:journals/ijcm/AlvinoUSPF07,
  author    = {Christopher V. Alvino and
               Gozde B. Unal and
               Gregory G. Slabaugh and
               Bertrand Peny and
               Tong Fang},
  title     = {Efficient segmentation based on Eikonal and diffusion equations},
  journal   = {Int. J. Comput. Math.},
  volume    = {84},
  number    = {9},
  pages     = {1309--1324},
  year      = {2007},
  url       = {https://doi.org/10.1080/00207160701324249},
  doi       = {10.1080/00207160701324249},
  timestamp = {Tue, 06 Jun 2017 22:17:59 +0200},
  biburl    = {https://dblp.org/rec/journals/ijcm/AlvinoUSPF07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics